# SDR SWAA2024022951129

- Difficulty date: February 10, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE SUPPORT CRACKED AT RT. WING T/E I/B OF DEFLECTION RIB<[01] REMOVED AND REPLACED ANGLE CLIP AT RIGHT WING T/E I/B OF DEFLECTION CONTROL RIB IN REF B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION.
